Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Does antibiotic cause itching and loose motions ?

So, it started about 3 weeks ago. I traveled to Indonesia and Malaysia. In Indonesia, I got bitten up by some bugs when I was snorkeling. There were like a 100 bug bites on the back of my legs. And then Malaysia, I think I got bitten by beg bugs. This bites were also on the back of my legs, but they were much different then the first set of bites. There was red swelling around these bites probably an inch in diameter and these bites were more elevated from the skin . I never saw a doctor about the bug bites and they have been disappearing. Then I came back home and 5 days later, I got acute tonsillitis . I went on antibiotics for about 10 days. Now, I have been off the antibiotics for 1 day and my whole body is itching. I haven t started using any new hygiene products. Also, it is not diarrhea , but my bowel movements are much softer and much more frequent and I am having some leakage.
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Gretings from health care magic
You whole body is itching because of allergic reaction. the allergy could be due to any resaon. the loose motion might be the effect of antibiotic. pruritus also have one of the cause of hyperglycemia. so consult your doctor for detail evaluation and check up. Thank you
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor